# SDR LR7A2017041901167

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 35,846 hours, 21,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5302, FOUND AFT FUSELAGE INTERIOR LT FS924 BULKHEAD ASSY WEB CRACKED APPROXIMATELY 2.300" LONG AT GUSSET FITTING ATTACHMENT; WL249-270, LBL61-LBL75.  REPAIRED IAW SMP583 SRM FIG 51-140-17.
